# SDR DXTA200702060

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 6,169 hours, 3,848 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

BRAKES LT AND RT ARE SPONGY WILL NOT HOLD A/C ON MAX POWER STATIC TAKEOFF.   INSPECTED LEFT AND RIGHT BRAKE SYSTEM AND FOUND NO DEFECTS. BLEED LEFT AND RIGHT BRAKE SYSTEMS, BLEED AIR FROM NR 1 AND 4 BRAKES, NR 2 AND 3 BRAKES HAD NO AIR. ALL WORK ACCOMPLISHED IAW CESSNA 750 MM 32-42-00. NO DEFECTS NOTED.
